# SDR ASOA201000377

- Difficulty date: March 12, 2010
- Submitted: March 24, 2010
- Operation: Air carrier
- Aircraft: N903EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7621
- Aircraft time: 19,673 hours, 16,830 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131ASMI
- Part serial: 4320
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT AT WARDROBE (LOWER) GALLEY & SERVICE DOOR LOWER TRIM PANEL INOPERATIVE.  R & R NR 1 BATTERY PACK IAW EMERGENCY LIGHTS IAW AMM TASK 33-51-04-000-801 AND 33-51-04-400-801. OPS CHECK GOOD.
